# SDR CALA2013081290363

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 42,735 hours, 17,619 cycles
- Engine: Iae V2522A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: BA24320A1
- Part serial: 29567
- Condition: Low Pressure
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY WASTE BIN FIRE EXTINQUISHER NEEDLE IS IN IN RED.  SMOKE DETECTOR SYS OP NORMAL LAV USABLE.  R & R AFT LAV WASTE BIN FIRE EXTINGUISHER.
